What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Jun 15, 3:59 PM EST, 53 minutes earlier.
Area forecast discussion, Jun 15, 3:59 PM EST, 53 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
459 PM EDT Fri Jun 15 2018
.NEAR TERM.../Tonight and Saturday/
High pressure ridge over southern Florida continues to dictate the
predominant flow for the region as being out of the west/southwest
boosting the west coast sea breeze. A mid level low pressure
pressure system over Alabama and southwestern Georgia is helping
to maintain moisture in the low and mid levels north of I-10 and a
small line of storms has developed over the panhandle and is
following the flow into southeastern Georgia this afternoon.
Scattered storms are expected to develop with diurnal heating
throughout the day, with the west coast seabreeze reaching across
to just east of I-95, converging with the eastern sea breeze and
producing storms along the east coast, with some stronger storms
with heavy rainfall and gusty winds possible. Storms and showers
will dissipate and move off to the east after midnight.
The flow on Saturday will continue to be westerly but will be much
weaker than today's which will lead to the diurnal seabreeze
convergence taking place further inland about midway between the
eastern and western sides of the CWA. Convective activity can
potentially continue into the late evening as the frontal boundary
moves across the region, with thunderstorms persisting past
midnight.
.SHORT TERM.../Sunday through Monday/...
Winds will become more easterly over the course of the day on
Sunday which will result in the developing diurnal convection
developing earlier along the east coast and moving to the west
coast by late evening.
For Monday, high pressure will be building in from the east across
the forecast area behind the weak front which will produce more
isolated convection along the Atlantic seabreeze as it moves
inland.
.LONG TERM.../Tuesday night through Friday/...
High pressure will become more dominant as a ridge builds across
the region on Monday and Tuesday, suppressing convective
development again to just limited storms along the seabreezes.
Storm potential will increase on Wednesday and Thursday a low
pressure moves into the area, resulting in noticeably higher
temperatures ahead of the front and much stronger convective
growth through Friday.
&&
.AVIATION...
VFR conditions expected next 24 hours, except locally lower conditions
associated with TSRA. Greatest TSRA coverage expected to be
southern GA and I-10 corridor of ne FL...included a TEMPO for
TSRA in the 20z-00z period for the TAF sites along and N of
I-10....kept VCTS for KGNV/KSGJ and will monitor radar for TAF
updates.
&&
.MARINE...
A cold front will be moving south across area waters on Saturday
and through Saturday night. High pressure will build to the
northeast Sunday, then to the east early next week. Relatively low
winds and seas are expected over the next few days. Transition to
onshore flow will occur on Sunday and continues into early next
week.
Rip Currents: Light to Moderate risks of rip currents, with the
stronger currents more likely Sunday afternoon and evening.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 72 89 72 90 / 20 30 30 40
SSI 76 86 76 86 / 40 20 20 20
JAX 73 91 74 89 / 40 20 20 30
SGJ 73 88 74 86 / 40 20 20 30
GNV 71 91 72 88 / 20 40 40 40
OCF 71 91 72 89 / 20 40 30 50
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...None.
&&
Corless/Elsenheimer/Bricker
In the hours before
Special weather statement, Jun 15, 4:13 PM EST, 39 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
513 PM EDT FRI JUN 15 2018
FLZ031-032-152200-
Bradford FL-Clay FL-
513 PM EDT FRI JUN 15 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BRADFORD AND
NORTHWESTERN CLAY COUNTIES UNTIL 600 PM EDT...
At 513 PM EDT, Doppler radar was tracking a strong thunderstorm near
Kingsley, or near Starke, moving east at 15 mph.
Excessive cloud-to-ground lightning and wind gusts of 45 to 55 mph
can be expected along with possible minor damage.
Locations impacted include...
Starke, Middleburg, Kingsley, Oakleaf Plantation, Camp Blanding,
Penney Farms, Lawtey and Asbury Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2988 8211 3011 8214 3018 8182 2990 8176
TIME...MOT...LOC 2113Z 259DEG 13KT 2999 8206
HESS
Special weather statement, Jun 15, 4:14 PM EST, 38 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
514 PM EDT FRI JUN 15 2018
FLZ033-037-038-133-138-152200-
Coastal Flagler FL-Coastal St. Johns FL-Putnam FL-Inland Flagler FL-
Inland St. Johns FL-
514 PM EDT FRI JUN 15 2018
...SIGNIFICANT WEATHER ADVISORY FOR FLAGLER...SOUTHEASTERN ST. JOHNS
AND EAST CENTRAL PUTNAM COUNTIES UNTIL 600 PM EDT...
At 514 PM EDT, Doppler radar was tracking a strong thunderstorm over
Andalusia, moving east at 15 mph.
Nickel size hail and wind gusts of 45 to 55 mph can be expected along
with possible minor damage.
Locations impacted include...
Palm Coast, Bunnell, Crescent City, East Palatka, Andalusia, San
Mateo and Espanola.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2943 8112 2941 8115 2939 8116 2937 8142
2940 8142 2940 8143 2938 8145 2937 8148
2966 8162 2976 8127
TIME...MOT...LOC 2114Z 259DEG 13KT 2948 8143
HESSLocal storm report, Jun 15, 4:19 PM EST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Jacksonville FL
519 PM EDT FRI JUN 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM TSTM WND GST 1 E FORT CAROLINE 30.39N 81.48W
06/15/2018 M41 MPH Duval FL MESONET
A WEATHER FLOW SITE MEASURED A PEAK WIND GUST OF 41
KNOTS.
&&
RBRICKERLocal storm report, Jun 15, 4:21 PM EST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
National Weather Service Jacksonville FL
521 PM EDT FRI JUN 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM TSTM WND GST 1 E FORT CAROLINE 30.39N 81.48W
06/15/2018 M41.00 MPH Duval FL MESONET
A WEATHER FLOW SITE MEASURED A PEAK WIND GUST OF 41 MPH.
&&
RBRICKERSpecial weather statement, Jun 15, 4:23 PM EST, 29 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
523 PM EDT FRI JUN 15 2018
FLZ036-152200-
Alachua FL-
523 PM EDT FRI JUN 15 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ALACHUA COUNTY UNTIL
600 PM EDT...
At 523 PM EDT, Doppler radar was tracking a strong thunderstorm over
Alachua, or 10 miles southwest of Worthington Spring, moving east at
10 mph.
Wind gusts of 40 to 50 mph can be expected along with possible minor
wind damage.
Locations impacted include...
Gainesville, Alachua, High Springs, University Of Florida and La
Crosse.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2990 8254 2985 8229 2984 8228 2985 8227
2984 8223 2957 8239 2979 8266
TIME...MOT...LOC 2123Z 291DEG 9KT 2979 8250
HESSSpecial weather statement, Jun 15, 4:43 PM EST, 9 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
543 PM EDT FRI JUN 15 2018
FLZ033-037-038-133-138-152230-
Coastal Flagler FL-Coastal St. Johns FL-Putnam FL-Inland Flagler FL-
Inland St. Johns FL-
543 PM EDT FRI JUN 15 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN FLAGLER...SOUTHEASTERN
ST. JOHNS AND NORTHEASTERN PUTNAM COUNTIES UNTIL 630 PM EDT...
At 543 PM EDT, Doppler radar was tracking a strong thunderstorm near
Hastings, moving northeast at 10 mph.
Nickel size hail and wind gusts of 45 to 55 mph can be expected along
with possible minor damage.
Locations impacted include...
Palm Coast, Saint Augustine, Hastings, Saint Augustine Beach,
Marineland, Bostwick, Federal Point, Crescent Beach, Saint Augustine
Shores and Butler Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2944 8133 2977 8165 3004 8141 2969 8115
2959 8112 2958 8112
TIME...MOT...LOC 2143Z 224DEG 8KT 2970 8144
HESS